Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 428, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 14, 2007, 5:07 PM CST for Bolivar County, Mississippi. It was in force for 53 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 14, 2007, 5:07 PM CST (23:07 UTC)
- Expired
- Nov 14, 2007, 6:00 PM CST
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 166 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 5:20 PM CST | HAIL 1 | 5 Se Rosedale, MS | QUARTER SIZED HAIL IN BEULAH. |
| Nov 14, 5:30 PM CST | HAIL 1 | Pace, MS | QUARTER SIZE HAIL REPORTED NEAR PACE. |
| Nov 14, 5:35 PM CST | HAIL 1 | 5 W Cleveland, MS | QUARTER SIZE HAIL REPORTED NEAR HWY 8. |
| Nov 14, 5:40 PM CST | HAIL 1.75 | Cleveland, MS | GOLF BALL SIZE HAIL REPORTED IN CLEVELAND. |
| Nov 14, 5:48 PM CST | TSTM WND DMG | Cleveland, MS | LARGE LIMBS WERE REPORTED DOWN BY THE CLEVELAND CO-OP OBSERVER. |
| Nov 14, 5:48 PM CST | HAIL 1 | Cleveland, MS | NICKEL TO QUARTER SIZE HAIL FROM 0548 CST TO 0600 CST. THIS WAS REPORTED BY THE CLEVELAND CO-OP OBSERVER. |
| Nov 14, 6:05 PM CST | HAIL 1 | 2 N Pace, MS | QUARTER SIZE HAIL NORTH OF PACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 2:34 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 142307
SVRJAN
MSC011-150000-
/O.NEW.KJAN.SV.W.0428.071114T2307Z-071115T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CST WED NOV 14 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ROSEDALE...CLEVELAND...
* UNTIL 600 PM CST
* AT 507 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ROSEDALE...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RENOVA...CLEVELAND AND 7 MILES SOUTH OF MOUND BAYOU BY 540 PM
CST...
BOYLE BY 545 PM CST...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3389 9066 3361 9066 3366 9107 3370 9107
3367 9114 3378 9115 3380 9112 3379 9101
3385 9108 3388 9108 3391 9104
TIME...MOT...LOC 2307Z 276DEG 31KT 3381 9109
$$
403 follow-up statements
000
WWUS54 KJAN 142315
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CST WED NOV 14 2007
MSC011-150000-
/O.CON.KJAN.SV.W.0428.000000T0000Z-071115T0000Z/
BOLIVAR MS-
514 PM CST WED NOV 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR CENTRAL BOLIVAR COUNTY...
AT 514 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
BEULAH...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PACE BY 530 PM CST...
RENOVA...MERIGOLD AND 7 MILES SOUTH OF MOUND BAYOU BY 540 PM CST...
CLEVELAND AND BOYLE BY 545 PM CST...
LAT...LON 3389 9066 3361 9066 3366 9107 3370 9107
3367 9114 3378 9115 3380 9112 3379 9101
3385 9108 3388 9108 3391 9104
TIME...MOT...LOC 2314Z 276DEG 31KT 3380 9102
$$
40000
WWUS54 KJAN 142334
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CST WED NOV 14 2007
MSC011-150000-
/O.CON.KJAN.SV.W.0428.000000T0000Z-071115T0000Z/
BOLIVAR MS-
532 PM CST WED NOV 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR CENTRAL BOLIVAR COUNTY...
AT 532 PM CST...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL
WITH A SEVERE THUNDERSTORM NEAR PACE AND RADAR STILL INDICATES
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE ALSO POSSIBLE. THIS STORM
WAS LOCATED ABOUT 6 MILES WEST OF CLEVELAND...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLEVELAND...BOYLE AND RENOVA BY 540 PM CST...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3363 9066 3361 9067 3368 9098 3375 9096
3386 9092 3385 9067
TIME...MOT...LOC 2332Z 286DEG 36KT 3375 9081
$$
40000
WWUS54 KJAN 142346
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CST WED NOV 14 2007
MSC011-150000-
/O.CON.KJAN.SV.W.0428.000000T0000Z-071115T0000Z/
BOLIVAR MS-
546 PM CST WED NOV 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR EASTERN BOLIVAR COUNTY...
AT 546 PM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL NEAR CLEVELAND...AND
DAMAGING WINDS IN EXCESS OF 60 MPH ARE POSSIBLE. THIS STORM WAS
MOVING EAST AT 40 MPH.
LAT...LON 3363 9066 3361 9067 3364 9079 3372 9078
3384 9075 3385 9067
TIME...MOT...LOC 2346Z 286DEG 36KT 3371 9065
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 2:55 PM CST, 2 hours 12 minutes earlier.
Area forecast discussion, Nov 14, 2:55 PM CST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 255 PM CST WED NOV 14 2007 .NEAR TERM MESOSCALE...SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH WHICH INCLUDES THE NORTHERN COUPLE OF ROWS IN OUR AREA. SHOWER/STORM ACTIVITY HAS BEEN GRADUALLY INCREASING IN COVERAGE ACROSS THE UPPER DELTA...AND A STORM OR TWO WITH THIS ACTIVITY COULD BECOME SEVERE. HOWEVER...MAIN CONCERN FOR SEVERE STORMS WILL ACTUALLY COME A LITTLE LATER AND BE IN ASSOCIATION WITH ACTIVITY DEVELOPING FROM CENTRAL AR INTO TN. SPC MESOANALYSIS PAGE SHOWS THAT MLCAPE AXIS OF 1000-1500 J/KG HAS DEVELOPED UP THE MS RIVER THIS AFTERNOON. LZK VWP SHOWS 60 KT AT 500 MB MOVING INTO REGION WHICH IS SUPPORTING INCREASING DEEP LAYER SHEAR ACROSS THE REGION AND PROFILES FAVORABLE FOR STORM ROTATION. IR PICTURES SHOW JETSTREAK FROM NRN LA INTO CENTRAL MS GRADUALLY SAGGING SOUTH...AND AS BETTER VERTICAL MOTION IN DIFFLUENT AREA NORTH OF JET GRADUALLY SPREADS SOUTH...STRONG ACTIVITY CURRENTLY TO OUR NW SHOULD SPREAD INTO AREA. WITH ALL OF THIS...BEST RISK OF SEVERE STORMS SHOULD BE FROM 5 TO 8 PM IN THE HWY 82 CORRIDOR WHERE BEST UPPER SUPPORT...SHEAR AND INSTABILITY SHOULD BE IN PLACE. HAIL...POSSIBLY UP TO GOLFBALL SIZED WITH THE MOST INTENSE ROTATING STORMS...COULD OCCUR...ALONG WITH DAMAGING WIND GUSTS. A TORNADO CANNOT BE RULED OUT WITH ANY DISCRETE STORM GIVEN SUPERCELL PROFILES...0-3KM MLCAPE GREATER THAN 100 J/KG...AND 20 KT 0-1 KM SHEAR...BUT GENERALLY UNIDIRECTIONAL PROFILES AND LIMITED HELICITY MEANS THIS RISK SHOULD NOT BE PARTICULARLY GREAT. LOCAL ENSEMBLE WRF SHOWS THAT ACTIVITY SHOULD EVENTUALLY CONGEAL INTO A LINE WHICH WILL SHIFT SE ACROSS THE FORECAST AREA. A RISK OF ISOLATED SEVERE STORMS...MAINLY WITH WIND POTENTIAL...SHOULD CONTINUE INTO THE MID EVENING HOURS. AFTER THAT...AS SUPPORT AND INSTABILITY WEAKENS THE SEVERE RISK SHOULD DRAMATICALLY DECREASE AS ACTIVITY SHIFTS INTO SOUTHERN AREAS TOWARD MIDNIGHT. /08/ && .SHORT TO MID TERM....TONIGHT THROUGH SATURDAY. LATEST SATELLITE IMAGERY SHOWS A STRONG UPPER TROUGH SHARPENING UP AS IT SWINGS DOWN INTO THE PLAINS AND MOVES TOWARD THE MISSISSIPPI VALLEY. A STRONG COLD FRONT WAS NOTED FROM NORTHEAST TEXAS THROUGH ARKANSAS INTO WESTERN TN. TEMPERATURES WERE MILD FOR THIS TIME OF YEAR WITH READINGS IN THE 70S TO LOWER 80S. AREA RADARS WERE PICKING UP SOME LINE SEGMENT CONVECTION...WHICH WAS MOVING EAST. SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR OUR NORTHERN COUNTIES UNTIL 02Z. FOR TONIGHT MODELS POINTS TO THE NECESSARY INGREDIENTS FOR A LINE OF STRONG TO POSSIBLY SEVERE STORMS TO FORM JUST AHEAD OF THE FRONT. THE LINE WILL PUSH THROUGH THE REGION FROM LATE THIS AFTERNOON UNTIL TOWARDS MIDNIGHT. THE AREA THAT WILL BE MOST LIKELY TO HAVE SOME SEVERE WEATHER WILL BE THE NORTHWEST DELTA REGION FROM 5 PM TO AROUND 8 PM...THEN FOR THE NATCHEZ TRACE CORRIDOR FROM 6 TO 9 PM. THE LINE WILL WEAKEN AS IT MOVES INTO THE SOUTH FROM 9 TO 11 PM. THE STRONG COLD FRONT WILL FOLLOW THE LINE AS IT MOVES THROUGH THE REGION DURING THE NIGHT. EXPECT SOME GUSTY WINDS OF 15 TO 25 MPH AS THE FRONT MOVES THROUGH THE REGION FOR TONIGHT...WHICH WILL BE JUST BELOW LAKE WIND CRITERIA. THE RAINS WILL END FROM THE NORTHWEST AFTER MIDNIGHT. CLOUDS WILL DECREASE AND CLEAR FROM THE NORTHWEST TOWARDS SUNRISE. STRONG COLD AIR ADVECTION WILL PUSH TEMPS DOWN INTO THE 40S AND 50S. MADE A SLIGHT ADJUSTMENT DOWN ON TEMPS. ALSO UPPED POPS SLIGHTLY OVER MAV GUIDANCE. EXPECT OVERNIGHT LOWS TO RANGE FROM THE MIDDLE 40S NORTHEAST TO THE LOWER 50S SOUTH AND WEST. FOR THURSDAY SUNNY SKIES IS EXPECTED AS COOL BLUSTERY CONDITIONS PREVAIL ACROSS THE REGION. WINDS WILL BE GUSTING AT 15 TO 25 MPH. THE WINDS WILL GRADUALLY DECREASE FROM THE WEST DURING THE AFTERNOON AS CENTER OF SURFACE HIGH PRESSURE APPROACHES FROM THE WEST. IT WILL BE COOL WITH HIGHS IN THE 50S AND 60S. WENT A FEW DEGREES BELOW GUIDANCE NORTH OF INTERSTATE 20 WITH HIGHS FROM THE MIDDLE 50S NORTH TO THE MIDDLE 60S SOUTH. FOR THURSDAY NIGHT GOOD RADIATIONAL CONDITIONS WILL PREVAIL WITH CLEAR SKIES...CALM WINDS AND THE CENTER OF HIGH PRESSURE MOVING OVERHEAD. THIS WILL FAVOR SOME FREEZING TEMPERATURES ACROSS THE REGION. LOWS WILL BE IN THE LOWER 30S. FOR FRIDAY AND SATURDAY HIGH PRESSURE WILL BE PREVALENT FOR DRY CONDITIONS. HIGHS WILL BE IN THE 60S FOR FRIDAY AS WELL AS THE UPPER 60S AND LOWER 70S ON FRIDAY. FOR SATURDAY MORNING LOWS WILL RANGE FROM THE MIDDLE 30S EAST TO THE MIDDLE 40S WEST. WENT CLOSE TO GUIDANCE ON AFTERNOON HIGHS AND KEPT WITH THE SLIGHTLY COOLER FORECAST FROM GUIDANCE ON SATURDAYS LOWS. DURING THE THURSDAY THROUGH SATURDAY PERIOD THE BAJA LOW WILL OPEN UP AND MOVE INTO THE SOUTHERN PLAINS./17/ PREVIOUS LONG TERM... WELL NOTHING TO BE SURPRISED ABOUT...BUT THE MDLS CONTINUE TO HAVE A DIFFICULT TIME WITH THE UPPER LEVEL PATTERN. MDL CONSISTENCY HAS BEEN AWFUL OVER THE LAST FEW DAYS AND THE CONTINUITY B/T THE MDLS HASNT BEEN MUCH BETTER. THIS WILL CONTINUE TO KEEP CONFIDENCE FAIRLY LOW. OVERALL I WILL STICK CLOSE TO GUI FOR TEMPS AND POPS. LUCKILY LATEST MEX POPS ARE RATHER LOW FOR THE ENTIRE EXTENDED PORTION AND THIS IS GOOD B/C I WOULD HAVE LIKELY LOWERED ANY RAIN CHANCES GREATER THAN 30%. THU NIGHT AND HEADING INTO THE WEEKEND...THAT BAJA UPPER LOW WE HAVE BEEN TALKING ABOUT WILL BE OPENING UP AND MOVING INTO SW TX OUT OF OLD MEXICO. LATEST GFS IS SLOWER WITH THE DISTURBANCE AND DOESNT AFFECT THE LOWER MS VALLEY UNTIL SAT NIGHT. THE ECMWF ON THE OTHER HAND IS SLIGHTLY FASTER. BOTH MDLS QUICKLY PHASE THIS S/W WITH THE MAIN NRN STREAM FLOW BY SUN AND ARE MUCH LOWER ON PRECIP CHANCES THIS WEEKEND. AT THE SFC HIGH PRESSURE WILL BE CENTERED OVER THE CWA FRI MORNING PROVIDING OPTIMUM RADIATIONAL COOLING CONDITIONS. THIS WILL ONCE AGAIN ALLOW A FEW SITES TO REACH 32 OR LOWER FRI MORNING MAINLY ALONG I 20 AND NORTH. SKIES SHOULD REMAIN MOSTLY CLEAR FRI AND INTO THE EVENING BUT LOOK FOR CLOUDS TO INCREASE THROUGH THE WEEKEND. AS MENTIONED EARLY THE MDLS HAVE GREATLY DECREASED THE AMOUNT OF RAIN EXPECTED THIS WEEKEND AND THIS IS PROBABLY THE RIGHT IDEA. EVEN WITH THE SFC HIGH PUSHING TO THE EAST ALLOWING RETURN FLOW TO SET BACK UP CAUSING MOISTURE TO INCREASE ACROSS THE AREA SAT LOOKS DRY NOW. EVEN SAT NIGHT AND SUN ARE NOT LOOKING TOO GOOD FOR RAIN WITH A SLIGHT CHANCE OF SHRA ACROSS THE SW SAT NIGHT AND THEN ACROSS THE SRN 2/3RDS SUN WITH ISLTD TSRA POSSIBLE. WITH THE EXCEPTION OF FRI MORNING TEMPS WILL BE AROUND OR JUST SLIGHTLY ABV NORMAL THROUGH SUN. NEXT WEEK IS REALLY KIND OF UP IN THE AIR. THE MEDIUM RANGE MDLS ARE NOT HANDLING THE NW PAC ENERGY VERY WELL AT ALL. WITH EACH RUN THERE ARE SOME SIGNIFICANT DIFFERENCES AND THIS IS CREATING VERY LOW CONFIDENCE IN ANY FCST RIGHT NOW. JUST AS AN EXAMPLE...YESTERDAY THE MDLS BOTH TRIED TO INDICATE SOME TYPE OF AMPLIFICATION WITH A ERN CONUS TROUGH/WRN CONUS RIDGE...NOW BOTH THE GFS AND ECMWF HAVE SWAPPED THAT WITH A ERN CONUS RIDGE/WRN CONUS TROUGH...WITH SOME TIMING/PLACEMENT DIFFERENCES B/T THE TWO. NOW EVEN THOUGH BOTH AGREE ON THIS SOLN THE TELECONNECTIONS ACTUALLY SUGGESTED WE WOULD BE IN THE ERN TROUGH/WRN RIDGE PATTERN. ON THE OTHER HAND THE GFS ENSEMBLE DOES SEEM TO AGREE MORE WITH THE WRN TROUGH/ERN RIDGE AND DUE TO THIS I WILL JUST STICK WITH MEX TEMPS AND POPS FOR NEXT WEEK. /CAB/ && .AVIATION...EXPECT SHOWERS AND THUNDERSTORMS OVER THE REGION DURING THE EVENING...AS A LINE OF STRONG STORMS MOVES ACROSS THE REGION. EXPECT MVFR CONDITIONS TO DEVELOP WITH SOME IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS. BREEZY CONDITIONS WITH GUSTS OF 15 TO 20 KNOTS IS EXPECTED TO DEVELOP ACROSS ARKLAMISS FOR TONIGHT INTO THURSDAY MORNING. GOOD COLD AIR ADVECTION WILL HELP TO BRING THE BREEZY CONDITIONS. THE BREEZY CONDITIONS WILL DIMINISH FROM THE WEST ON THURSDAY AFTERNOON. THE THUNDERSTORMS WILL DECREASE FROM THE NORTHWEST AFTER MIDNIGHT. CLOUDS WILL DECREASE AND EXPECT VFR CONDITIONS BY SUNRISE ACROSS THE REGION. VFR CONDITIONS WILL PREVAIL THROUGH THURSDAY./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 49 61 31 63 / 82 1 0 0 MERIDIAN 48 60 31 63 / 91 1 0 0 VICKSBURG 49 62 33 64 / 74 1 0 0 HATTIESBURG 52 63 33 64 / 70 2 0 0 NATCHEZ 49 63 33 64 / 69 1 0 0 GREENVILLE 48 58 32 64 / 48 1 0 0 GREENWOOD 47 57 31 63 / 80 1 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Nov 14, 2:17 PM CST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 217 PM CST WED NOV 14 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 152030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 217 PM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY A STRONG COLD FRONT WILL MOVE THROUGH THE ARKLAMISS REGION THIS AFTERNOON AND EVENING. THIS FRONT WILL BRING THE POSSIBILITY FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS THE ARKLAMISS REGION THROUGH THE LATE EVENING. THE GREATEST SEVERE WEATHER THREAT WILL BE IN THE MISSISSIPPI DELTA REGION AND NORTH OF THE HIGHWAY 82 CORRIDOR. EXPECT THE STRONGER THUNDERSTORMS TO BEGIN TO DEVELOP BY AROUND 4 PM THIS AFTERNOON. THE PRIMARY HAZARDOUS WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL...WITH A SMALL POSSIBILITY FOR ISOLATED TORNADOES OVER THIS REGION. THUNDERSTORMS WILL DEVELOP INTO A LINE AND REACH AREAS ALONG AND AROUND THE NATCHEZ TRACE CORRIDOR BETWEEN 6 PM AND 8 PM THIS EVENING. AS IT REACHES THIS AREA...THE SEVERE WEATHER RISKS WILL BEGIN TO DIMINISH. THIS WILL LEAVE STRONG WINDS AND THE POSSIBILITY OF HAIL WITH THE STRONGER STORMS AS THE PRIMARY RISKS FOR THIS AREA. BETWEEN 9 PM AND 11 PM THIS EVENING...THE LINE OF THUNDERSTORMS IS EXPECTED TO MOVE INTO SOUTHEASTERN PORTIONS OF THE ARKLAMISS REGION. BY THIS TIME...THE SEVERE WEATHER RISK SHOULD BE NEARLY DIMINISHED AS HEATING IS LOST OVER THE AREA...WITH ONLY A SMALL CHANCE FOR STRONG WINDS WITH SOME OF THE STRONGEST STORMS. GUSTY NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF THE FRONT TONIGHT AND ON THURSDAY. SUSTAINED WIND SPEEDS FROM 15 TO 20 MPH CAN BE EXPECTED AT MOST LOCATIONS WITH OCCASIONAL HIGHER GUSTS. WINDS SHOULD BEGIN TO DECREASE DURING THE AFTERNOON ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON AND EVENING...BUT OTHERWISE IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 14
In the hours before
Special weather statement, Nov 14, 3:35 PM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 335 PM CST WED NOV 14 2007 MSZ025-142205- LEFLORE MS- 335 PM CST WED NOV 14 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 11 MILES SOUTHWEST OF SUNNYSIDE AT 335 PM CST...MOVING EAST AT 30 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE ACROSS THE NORTHERN HALF OF LEFLORE COUNTY SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Nov 14, 3:57 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 357 PM CST WED NOV 14 2007 MSZ019-025-142225- SUNFLOWER MS-LEFLORE MS- 357 PM CST WED NOV 14 2007 ...STRONG THUNDERSTORM FOR SOUTHERN SUNFLOWER AND CENTRAL LEFLORE COUNTIES... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF MOORHEAD AT 357 PM CST...MOVING EAST AT 35 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN LEFLORE AND SOUTHERN SUNFLOWER COUNTIES...INCLUDING THE CITIES OF ITTA BENA AND MOORHEAD...SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Nov 14, 4:10 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 410 PM CST WED NOV 14 2007 MSZ026-142240- GRENADA MS- 410 PM CST WED NOV 14 2007 ...STRONG THUNDERSTORMS IN GRENADA COUNTY... TWO STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS ARE DEVELOPING IN GRENADA COUNTY. THE FIRST IS LOCATED 5 MILES NORTHEAST OF BEW SPRINGS AND MOVING EAST AT 35 MPH. THE OTHER IS 3 MILES WEST OF HOLCOMB...ALSO MOVING EAST AT 35 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS. BOTH STORMS ARE STEADILY INTENSIFYING AND COULD BECOME SEVERE AT ANY TIME. PEOPLE IN GRENADA COUNTY...INCLUDING THE CITY OF GRENADA AND HOLCOMB...SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Nov 14, 4:40 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 440 PM CST WED NOV 14 2007 MSZ025-027-142310- LEFLORE MS-CARROLL MS- 440 PM CST WED NOV 14 2007 ...STRONG THUNDERSTORM OVER SOUTHEAST LEFLORE AND CENTRAL CARROLL COUNTIES... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER SIDON AT 440 PM CST...MOVING EAST AT 30 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CARROLL AND SOUTHEAST LEFLORE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. CME
Local storm report, Nov 14, 4:52 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CST WED NOV 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST GRENADA 33.78N 89.81W
11/14/2007 M43 MPH GRENADA MS EMERGENCY MNGR
A TREE FELL ON A POWER LINE WHICH CAUSED A HOUSE FIRE TO
START. THIS WAS REPORTED BY THE GRENADA COUNTY EOC.
&&
ECSpecial weather statement, Nov 14, 4:57 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 457 PM CST WED NOV 14 2007 MSZ018-142325- BOLIVAR MS- 457 PM CST WED NOV 14 2007 ...STRONG THUNDERSTORM APPROACHING WEST CENTRAL BOLIVAR COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 10 MILES WEST OF ROSEDALE AT 457 PM CST...MOVING EAST AT 35 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE AT ANY TIME. PEOPLE IN BOLIVAR COUNTY...INCLUDING THE CITY OF ROSEDALE AND BEULAH...SHOULD MONITOR THIS STORM CLOSELY. CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 5:42 PM CST | Severe Thunderstorm Warning | JAN | Sunflower | 33 min |
| Nov 14, 5:48 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 42 min |
| Nov 14, 5:56 PM CST | Severe Thunderstorm Warning | JAN | Leflore | 34 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.